Discussions By Condition: I cannot get a diagnosis.

who konws

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • January 24, 2007
  • 00:03 PM

i had protected sex with sexworker befor 6 months . but and of sex i remove condom by myself during this i touch out surface of condom and then i touch my penis .......after it 2 months leter i have swollen c lymph nodes of both side of my nack and in chest , i have also weight lost . these node are swollen more than four months . all sizes is more than 1 cm . i had CBC thr is lymphocytosis and thrombocytopenia ,C reactive protine little positive , ultrasound sowed hyperplasia of lymph nodes , i had IFA antibody test at 3, 5 ,6 months all are negative ...
wt is the chance for me that i have hiv???
howmuch percent people have positive test after 6 months negetive test ??
i have lymphoadenopathy more then 4 months but test is negative ......can it happen if i have hiv ????

Reply Flag this Discussion

1 Replies:

  • Chances are good that you don't have HIV, you could have any number of infections that are causing swollen lymph nodes. I don't think you'd be having symptoms if you were HIV+ and still reading as HIV-, that seems really odd. You DO need to see a doctor about this, and if you have already then you should see a different one. Depending on what it is, the infection could be serious so you really do need to get checked out by a doctor as soon as possible. I would also try to talk the sexworker into having an HIV test, that way you'd be very sure that you didn't have it.
    Anonymous 42,789 Replies
    • January 24, 2007
    • 05:13 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?